MathSciNet Relay Station
MathSciNet bibliographic data
MR733700 58C05 (35Q20 58G20 81E13)
Taubes, Clifford Henry On the Yang-Mills-Higgs equations. Bull. Amer. Math. Soc. (N.S.) 10 (1984), no. 2, 295–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement